IEEE - Institute of Electrical and Electronics Engineers, Inc. - An asymptotic solution for the surface magnetic field within the paraxial region of a circular cylinder with an impedance boundary condition

Author(s): C. Tokgoz ; P.H. Pathak ; R.J. Marhefka
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2005
Volume: 53
Page(s): 1,435 - 1,443
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2005.844461
Regular:

It is well-known that the high-frequency asymptotic evaluation of surface fields by the conventional geometrical theory of diffraction (GTD) usually becomes less accurate within the paraxial... View More

Advertisement